Translator Disclaimer
February 2014 A Bayesian analysis of the Bingham distribution
Stephen G. Walker
Braz. J. Probab. Stat. 28(1): 61-72 (February 2014). DOI: 10.1214/12-BJPS193

Abstract

This paper provides a means, using latent variables, to undertake a Bayesian analysis for the Bingham distribution. To date, this has been problematic due to a nonclosed form for the normalizing constant. Previous approaches have relied on approximating the constant; something which is unnecessary in the method adopted here.

Citation

Download Citation

Stephen G. Walker. "A Bayesian analysis of the Bingham distribution." Braz. J. Probab. Stat. 28 (1) 61 - 72, February 2014. https://doi.org/10.1214/12-BJPS193

Information

Published: February 2014
First available in Project Euclid: 5 February 2014

zbMATH: 06291460
MathSciNet: MR3165428
Digital Object Identifier: 10.1214/12-BJPS193

Rights: Copyright © 2014 Brazilian Statistical Association

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.28 • No. 1 • February 2014
Back to Top